Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 67, NWS Grand Rapids, MI

August 22, 2007Ottawa County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 22, 2007, 8:31 PM EDT for Ottawa County, Michigan. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2007, 8:31 PM EDT (00:31 UTC)
Expired
Aug 22, 2007, 9:15 PM EDT
In force
44 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

County Ottawa County, MI

The radar

The Grand Rapids radar (KGRR), 44 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 9:00 PM EDTTSTM WND DMGHudsonville, MINUMEROUS TREES DOWN IN THE CITY OF HUDSONVILLE AND GEORGETOWN TOWNSHIP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 8:19 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1963 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1963 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 230031
SVRGRR
MIC139-230115-
/O.NEW.KGRR.SV.W.0067.070823T0031Z-070823T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
831 PM EDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OTTAWA COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 915 PM EDT

* AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR GRAND HAVEN...AND MOVING
  EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COOPERSVILLE...EASTMANVILLE AND ALLENDALE BY 840 PM EDT
  WALKER...LAMONT AND GRAND VALLEY BY 845 PM EDT
  HERRINGTON...MARNE AND CONKLIN BY 850 PM EDT

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

LAT...LON 4309 8623 4283 8619 4281 8583 4315 8583

$$

93
2 follow-up statements
000 
WWUS53 KGRR 230054
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
854 PM EDT WED AUG 22 2007

MIC139-230115-
/O.CON.KGRR.SV.W.0067.000000T0000Z-070823T0115Z/
OTTAWA MI-
854 PM EDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR OTTAWA COUNTY...

AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HERRINGTON TO TALLMADGE TO VRIESLAND...AND MOVING EAST AT 35
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  JAMESTOWN BY 900 PM EDT

REMEMBER...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES. TORNADOES CAN DEVELOP VERY RAPIDLY SO BE ALERT TO CHANGING
CONDITIONS. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4310 8617 4280 8620 4281 8583 4315 8583

$$

LAURENS
000 
WWUS53 KGRR 230115
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
915 PM EDT WED AUG 22 2007

MIC139-230122-
/O.EXP.KGRR.SV.W.0067.000000T0000Z-070823T0115Z/
OTTAWA MI-
915 PM EDT WED AUG 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY WILL BE ALLOWED
TO EXPIRE...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4310 8617 4280 8620 4281 8583 4315 8583

$$

LAURENS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:40 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 22, 6:40 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
640 PM EDT WED AUG 22 2007

LATEST UPDATE...SHORT TERM...

.SYNOPSIS...(403 PM EDT WED AUG 22 2007)
A FRONTAL BOUNDARY IS EXPECTED TO OSCILLATE NORTH AND SOUTH THROUGH
THE REGION THE NEXT SEVERAL DAYS. ADDITIONAL SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED AT TIMES THROUGH SATURDAY...AT WHICH
TIME A COLD FRONT WILL SWEEP THROUGH BRINGING DRY HIGH PRESSURE INTO
THE AREA. SEVERE WEATHER IS ALSO POSSIBLE THE NEXT FEW DAYS...WHERE
STORMS MAY CONTAIN HEAVY RAIN...DAMAGING WINDS AND HAIL.

&&

.SHORT TERM... (640 PM EDT WED AUG 22 2007)
A LINE OF STRONG TO SEVERE STORMS STRETCHING FROM IOWA THROUGH
EASTERN WISCONSIN CONTINUES TO MOVE NORTHEAST AND IS CROSSING THE
LAKE ATTM. THESE STORMS ARE DEVELOPING ALONG A FRONTAL BOUNDARY AND
IN ADVANCE OF SEVERAL SHORT WAVES MOVING THROUGH THE UPPER MIDWEST.
THE STORMS ARE MOVING INTO AN ENVIRONMENT THAT HAS SOME CINH AND
AWAY FROM A MORE FAVORABLE ENVIRONMENT. THUS THEY SHOULD WEAKEN A
BIT...BUT WON/T DISSIPATE. WE INCREASED POPS TO REFLECT HIGHER POPS
OVER THE NW CWA. MORE STORMS WILL ARRIVE OVERNIGHT AS CONVECTION
NEAR THE MISSISSIPPI MOVES EASTWARD.

THURSDAY AND THURSDAY NIGHT A HEALTHY LOW LEVEL JET IS PROGD TO
REMAIN IN THE AREA. NAM HAS A 55 KNOT LLJ MOVING INTO WEST CENTRAL
LOWER MICHIGAN AT 00Z IN THE EVENING. THIS MAY BE A BIT
OVERDONE...BUT THE GFS HAS A 50 KNOT LLJ OVER THE LAKE AT THE SAME
TIME WHICH LENDS CREDENCE TO IT. IF THIS MATERIALIZES AND WE CAN
DEVELOP INSTABILITY IN THE WAKE OF AN OVERNIGHT/THURSDAY MORNING MCS
THINGS COULD GET INTERESTING. A SIGNIFICANT WIND THREAT WOULD BE IN
THE OFFING. WITH SOME UNCERTAINTY IN THE STRENGTH OF THE LLJ AND THE
EVOLUTION OF CONVECTION/DEVELOPING INSTABILITY NOT READY TO GET TOO
EXCITED JUST YET. WILL BE INTERESTED TO SEE HOW THE LLJ IS HANDLED
IN UPCOMING MODEL RUNS.

FRIDAY AND FRIDAY NIGHT MUCH THE SAME SCENARIO IS IN PLACE WITH A
WAVE RIDING THROUGH THE FORECAST AREA ALONG THE BOUNDARY.

&&

.LONG TERM... (327 PM EDT WED AUG 22 2007)
THE EXTENDED PERIOD LOOKS DRY FOR THE MOST PART. A SFC LOW AND COLD
FRONT WILL BE MOVING THROUGH LOWER MICHIGAN EARLY SATURDAY. MODEL
TIMING DIFFERENCES...THE GFS BEING QUICKER...PRECLUDE REMOVING POPS
TOTALLY FROM THE GRIDS DURING THE AFTERNOON. ALTHOUGH SREF POPS
DECREASE SIGNIFICANTLY DURING THE AFTERNOON HOURS. THE FRONT SHOULD
CLEAR THE CWA BY SATURDAY EVENING AFTER WHICH HIGH PRESSURE WILL
BUILD SOUTH INTO THE REGION AND PROVIDE DRY WX UNTIL TUESDAY NIGHT
AND WEDNESDAY WHEN THE NEXT FRONT APPROACHES.

&&

.AVIATION...(240 PM EDT WED AUG 22 2007 )
WARM FRONT IS BASICALLY NORTH OF THE CWA ATTM. SCT CU WILL BE
VISIBLE THROUGH SUNSET. AS INSTABILITY RISES THIS AFTERNOON...WE
CAN/T RULE OUT A SHOWER/THUNDERSTORM. HOWEVER...WITH THE LACK OF A
FOCUS CHANCE/S AREN/T HIGH. THE BETTER CHANCE OF PCPN WILL COME
OVERNIGHT WHEN THE MCS OVER IOWA MOVES EAST. BASICALLY VFR
CONDITIONS THIS AFTERNOON. EXPECT SOME 3-5SM BR TONIGHT DUE TO
ABUNDANT LOW LEVEL MOISTURE. ALSO TSRA VCNTY IS IN THE TAFS.

&&

.MARINE... (403 PM EDT WED AUG 22 2007)
WAVES TONIGHT WILL REMAIN MANAGEABLE IN THE 1 TO 2 FOOT RANGE WITH
AN INCREASING SOUTH WIND. ON THURSDAY THOUGH...SMALL CRAFT
ADVISORIES MAY BE NEEDED AS WAVES PUSH INTO THE 3 TO 5 FOOT RANGE.

&&

.HYDROLOGY... (403 PM EDT WED AUG 22 2007)
A REAL CONCERN BY EARLY IN THE WEEKEND COULD BE ELEVATED RIVER
LEVELS IF WE CONTINUE TO GET MCS/S ROLLING THROUGH THE CWA. RIGHT
NOW...RIVERS ARE HIGHER THAN NORMAL FOR AUGUST...BUT THERE IS STILL
A WAYS TO GO TO GET TO BANKFULL AT MOST SITES. WE WILL CONTINUE TO
MONITOR RIVER LEVELS. A WARM...MOIST AIR MASS IN PLACE SHOULD
CONTINUE TO FUEL BOUTS OF HEAVY RAIN.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:   DUKE
SHORT TERM: DUKE/93
LONG TERM:  93
AVIATION:   93
MARINE:     DUKE
HYDROLOGY:  DUKE
Hazardous weather outlook, Aug 22, 10:21 AM EDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1021 AM EDT WED AUG 22 2007

MIZ037>040-043>046-050>052-056>059-064>067-071>074-230900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1021 AM EDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING.
SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. AN ISOLATED TORNADO IS ALSO
POSSIBLE. LOCALLY HEAVY RAINFALL COULD RESULT IN SOME URBAN AND
SMALL STREAM FLOODING. THUNDERSTORM MOVEMENT TODAY AND TONIGHT WILL
BE EAST SOUTHEAST AT AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE IN THE FORECAST THURSDAY THROUGH SATURDAY AS AN
ACTIVE FRONTAL BOUNDARY REMAINS STALLED OVER THE AREA. SEVERE
WEATHER AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE EACH DAY. THE
FRONT SHOULD CLEAR THE AREA TO THE SOUTHEAST SATURDAY NIGHT... WITH
QUIET WEATHER ANTICIPATED FOR SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EACH DAY TODAY THROUGH SATURDAY.

LMZ844>849-230900-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
1021 AM EDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG AND HAZE WILL BE POSSIBLE TODAY AND TONIGHT ON LAKE
MICHIGAN AS WARM...MOIST AIR MOVES OVER THE SOUTHERN AND CENTRAL
PORTIONS OF THE LAKE FROM THE SOUTHWEST.

THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING.
SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THUNDERSTORM MOVEMENT TODAY AND
TONIGHT WILL BE EAST SOUTHEAST AT AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE IN THE FORECAST THURSDAY THROUGH SATURDAY AS AN
ACTIVE FRONTAL BOUNDARY REMAINS STALLED OVER THE AREA. SEVERE
WEATHER AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE EACH DAY. THE
FRONT SHOULD CLEAR THE AREA TO THE SOUTHEAST SATURDAY NIGHT...WITH
QUIET WEATHER ANTICIPATED FOR SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EACH DAY TODAY THROUGH SATURDAY.

MEADE/DUKE

In the hours before

Local storm report, Aug 22, 3:13 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
313 PM EDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 AM     TSTM WND DMG     1 SW ALAMO              42.37N 85.72W
08/22/2007                   KALAMAZOO          MI   LAW ENFORCEMENT

            TREES DOWN.

0711 AM     TSTM WND DMG     1 E KALAMAZOO           42.27N 85.57W
08/22/2007                   KALAMAZOO          MI   LAW ENFORCEMENT

            SEVERAL TREES DOWN AROUND THE CITY OF KALAMAZOO.
            CORRECTED FOR TIME BASED ON RADAR.

&&

BHOVING
Special weather statement, Aug 22, 7:45 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
745 PM EDT WED AUG 22 2007

MIZ037>040-043>046-050>052-056>059-230045-
CLARE-CLINTON-GRATIOT-IONIA-ISABELLA-KENT-LAKE-MASON-MECOSTA-
MONTCALM-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-OTTAWA-
745 PM EDT WED AUG 22 2007

...THUNDERSTORMS DEVELOPING OVER WEST CENTRAL LOWER MICHIGAN...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ACROSS WEST MICHIGAN NORTH OF
A HOLLAND TO LOWELL LINE. THESE STORMS WERE MOVING NORTHEAST AT 35
MPH.

THUNDERSTORMS WILL CONTINUE DEVELOPING THIS EVENING AND MANY OF THE
STORMS WILL CONTAIN WIND GUSTS TO 40 MPH AND SMALL HAIL. A COUPLE OF
THE STORMS WILL BE CAPABLE OF BECOMING SEVERE WITH WIND GUSTS TO 60
MPH.

KEEP AN EYE TO THE SKY TONIGHT AND SEEK SHELTER IF THREATENING
WEATHER APPROACHES.

LAT...LON 4413 8639 4355 8648 4278 8616 4279 8447
      4348 8465 4413 8466

93

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:07 PM EDTSevere Thunderstorm WarningGRRMuskegon38 min
Aug 22, 8:41 PM EDTSevere Thunderstorm WarningGRRNewaygo49 min
Aug 22, 8:50 PM EDTSevere Thunderstorm WarningGRRKent40 min
Aug 22, 9:26 PM EDTSevere Thunderstorm WarningGRRIonia, Montcalm64 min
Aug 22, 9:33 PM EDTSpecial Weather StatementGRRClinton27 min
Aug 22, 9:48 PM EDTSevere Thunderstorm WarningGRRClinton, Gratiot72 min
Aug 23, 1:28 AM EDTSpecial Weather StatementGRRVan Buren62 min
Aug 23, 2:19 AM EDTSpecial Weather StatementGRRKalamazoo56 min
Aug 23, 2:56 AM EDTSpecial Weather StatementGRRCalhoun, Jackson64 min
Aug 23, 3:55 AM EDTSevere Thunderstorm WarningGRRJackson35 min
Aug 23, 4:04 AM EDTSevere Thunderstorm WarningGRRIngham41 min
Aug 23, 3:32 PM EDTTornado WarningGRRIsabella, Mecosta, Montcalm58 min
Aug 23, 4:15 PM EDTSpecial Weather StatementGRRGratiot30 min
Aug 23, 4:24 PM EDTSevere Thunderstorm WarningGRRGratiot28 min
Aug 23, 4:30 PM EDTTornado WarningGRRIsabella30 min
Aug 23, 4:50 PM EDTSpecial Marine WarningGRR85 min
Aug 23, 5:17 PM EDTSevere Thunderstorm WarningGRRAllegan, Kalamazoo, Van Buren88 min
Aug 23, 5:57 PM EDTSevere Thunderstorm WarningGRROttawa69 min
Aug 23, 6:15 PM EDTSevere Thunderstorm WarningGRRBarry, Kent60 min
Aug 23, 6:27 PM EDTSevere Thunderstorm WarningGRRCalhoun, Eaton, Ionia67 min
Aug 23, 6:53 PM EDTSevere Thunderstorm WarningGRRClinton, Ingham, Jackson65 min
Aug 23, 7:11 PM EDTSpecial Weather StatementGRRGratiot, Montcalm64 min
Aug 23, 7:31 PM EDTSpecial Marine WarningGRR89 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.